Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 08-16-2018, 06:57 AM   #1
Psychosocialantics
Newly Joined
Psychosocialantics has no updates.
 
Member Since: Aug 2018
Location: Florida
Posts: 1
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Default Problems with seroquel

I have been on multiple medicines with none seeming to work. Right now Iím on 90mg of cymbalta, 60 mg of buspar, 250 mg of depakote , and 25 mg of seroquel. The seroquel is for sleep. Thatís the one I have a problem with.
Since starting it about a week ago, my stomach has been so messed up. Diarrhea, stomach pains, indigestion, nasty burps...
Iím trying to figure out if these side effects with go away or if I should just stay away from the seroquel. As of right now, the better sleep Iím getting is not worth staying near a toilet the whole next day.

Any help would be appreciated!
Psychosocialantics is offline   Reply With Quote

advertisement
Old 08-18-2018, 03:26 AM   #2
possum220
Legendary
 
possum220's Avatar
possum220 has no updates.
 
Member Since: Jan 2009
Location: Uppa Gumtree West
Posts: 15,831 (SuperPoster!)
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
10 yr Member
4,255 hugs
given
PC PoohBah!
Default Re: Problems with seroquel

Maybe it is just the seroquel or the whole combination of medications that you are on. Either way sounds like it would be a good idea to talk to your p'doc about this. Some meds aren't worth the side effects.
possum220 is online now   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 08:18 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines